Advertisement

Topics

Isotretinoin may impair wound healing after tattoo

10:40 EDT 22 Jun 2017 | Medical Xpress

(HealthDay)—Isotretinoin may impair wound healing after tattooing, according to a case report published online June 16 in the International Journal of Dermatology.

Original Article: Isotretinoin may impair wound healing after tattoo

NEXT ARTICLE

More From BioPortfolio on "Isotretinoin may impair wound healing after tattoo"

Advertisement
Quick Search
Advertisement
Advertisement

 

Relevant Topics

Wound management
Anything that breaks the skin is a wound because when the skin is broken, there's a risk of germs getting into the body and causing an infection. Follow and track Wound Care News on BioPortfolio: Wound Car...

Complementary and Alternative Medicine
Alternative medicine are whole medical systems that did not fit with conventional medicine as they have completely different philosophies and ideas on the causes of disease, methods of diagnosis and approaches to treatment. Although often overlapping, co...

Dermatology
Acne Dermatology Eczema Psoriasis Wound Care Dermatology is the medical specialty concerned with the diagnosis and treatment of skin disorders (Oxford Medical Dictionary). As well as studying how the skin works, dermatology covers...